Show simple item record

dc.contributor.authorGhaemi, M.B.
dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRazani, A.
dc.date.accessioned2014-06-17T08:33:35Z
dc.date.available2014-06-17T08:33:35Z
dc.date.issued2009
dc.identifier.citationVol 40; pp. 1361-1366es_ES
dc.identifier.issn0960-0779/S; doi:10.1016/i.chaos.2007.09.016
dc.identifier.urihttp://hdl.handle.net/10835/2750
dc.description.abstractProbabilistic Metric spaces were introduced by Karl Menger [Alsina C., Schweizer B. and Sklar A.: "On the definition of a probabilistic normed spaces", Aequationes Math. 1993; 46: 91-8]. here we consider the equicontinuity of a class of linear operators in probabilistic normed spaces and finally, a common fixed point theorem is proved. Application to quantum Mechanics is considered.es_ES
dc.language.isoenes_ES
dc.publisherChaos, Solitons and Fractalses_ES
dc.sourceAccepted 7 September 2007es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleA common fixed point for operators in probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionAvailable on line at www.sciencedirect.com; and www.elsevier.com/locate/chaoses_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record